advertisement
Question
Posted by: ma-andi | 2006/07/20

premarin and provera

i've been trying to have a baby for the last 3months, my doctor has prescribed premarin and provera for me to take. while i was on premarin i did menstruate but just lighty for about 3 - 4 days. now i'm taking both of them and i'm not menstruating at all.

could there be a problem.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Taking Premarin and Provera is very similar in effect to taking the Pill. I don't know how you are taking them but you should have a period in the pill-free week.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement